# SDR ASAA2024021248119

- Difficulty date: February 12, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 42,009 hours, 13,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U25
- Condition: Corroded
- Location: Aft Cargo Thshod
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD SILL HAS CORROSION. GROUNDED - YES. EVALUATED DAMAGE AND REMOVED CORROSION IAW B737-900ER SRM 53-00-53-1A-2 ORIGINAL MAT'L THKS .045 PER B737-900ER SRM 53-60-53-01-2 TABLE 2 REMOVED .022 MAT AND HAD .023 MAT'L, FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2 RECEIVED NEW WEB P/N 146A8123U25 PO# 1082624.1 LOCATED AND DRILLED WEB IAW B737-900ER SRM 51-40-05. ASSEMBLED AND INSTALLED WEB IAW ASA B737-900ER SRM 51-40-02 AND BAC DWG 146A8340 REV-
